# SDR R61A201310131005

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 15,187 hours, 12,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD GALLEY SLIDE COVER WAS LOOSE.  MX REINSTALLED R1 DOOR SLIDE BUSTLE COVER AND PIN IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
